The Hölder-Poincaré duality for Lq,p-cohomology

Vladimir Gol'dshtein, Marc Troyanov

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We prove the following version of Poincaré duality for reduced Lq,p-cohomology: For any 1 < q, p < ∞, the Lq,p-cohomology of a Riemannian manifold is in duality with the interior Lp',q'-cohomology for 1/p + 1/p′ = 1/q + 1/q′ = 1.

Original languageEnglish
Pages (from-to)25-45
Number of pages21
JournalAnnals of Global Analysis and Geometry
Volume41
Issue number1
DOIs
StatePublished - 1 Jan 2012

Keywords

  • Parabolicity
  • Poincaré duality

Fingerprint

Dive into the research topics of 'The Hölder-Poincaré duality for L<sub>q,p</sub>-cohomology'. Together they form a unique fingerprint.

Cite this